Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 9, Pages 1488–1504 (Mi zvmmf10784)  

This article is cited in 1 scientific paper (total in 1 paper)

Monotonicity of the CABARET scheme approximating a hyperbolic system of conservation laws

O. A. Kovyrkinaa, V. V. Ostapenkoab

a Lavrent’ev Institute of Hydrodynamics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The monotonicity of the CABARET scheme for approximating a quasilinear hyperbolic system of conservation laws is investigated. The conditions are obtained under which this scheme is monotonicity-preserving with respect to the invariants of the linear approximation of the approximated system. The system of shallow water equations is considered as an example. The capabilities of the scheme in the computation of discontinuous solutions with shock waves are illustrated by test calculations of Riemann problems.

Key words: hyperbolic system of conservation laws, monotonicity of CABARET scheme, shallow water theory, discontinuous waves.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00333_а


DOI: https://doi.org/10.31857/S004446690002528-1

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:9, 1435–1450

Bibliographic databases:

UDC: 519.63
Received: 30.08.2017

Citation: O. A. Kovyrkina, V. V. Ostapenko, “Monotonicity of the CABARET scheme approximating a hyperbolic system of conservation laws”, Zh. Vychisl. Mat. Mat. Fiz., 58:9 (2018), 1488–1504; Comput. Math. Math. Phys., 58:9 (2018), 1435–1450

Citation in format AMSBIB
\Bibitem{KovOst18}
\by O.~A.~Kovyrkina, V.~V.~Ostapenko
\paper Monotonicity of the CABARET scheme approximating a hyperbolic system of conservation laws
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 9
\pages 1488--1504
\mathnet{http://mi.mathnet.ru/zvmmf10784}
\crossref{https://doi.org/10.31857/S004446690002528-1}
\elib{https://elibrary.ru/item.asp?id=37023442}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 9
\pages 1435--1450
\crossref{https://doi.org/10.1134/S0965542518090129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447653000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055103418}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10784
  • http://mi.mathnet.ru/eng/zvmmf/v58/i9/p1488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kovyrkina, V. V. Ostapenko, “O tochnosti skhemy tipa MUSCL pri raschete razryvnykh reshenii”, Matem. modelirovanie, 33:1 (2021), 105–121  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021